# SDR DALA1116705528

- Difficulty date: February 28, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 73,905 hours, 30,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS OUT BETWEEN 23F AND 32F.  RESEATED PIN 1 PLUG D9043 ON POWER SUPPLY M9003.  TESTED NORMAL.
